CSpace
THE AUTOMORPHISMS OF TWO-DIMENSIONAL LINEAR-GROUPS OVER COMMUTATIVE RINGS
LI, F; REN, HS
1989
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume10Issue:1Pages:50-57
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989U584600007
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27947
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, F,REN, HS. THE AUTOMORPHISMS OF TWO-DIMENSIONAL LINEAR-GROUPS OVER COMMUTATIVE RINGS[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1989,10(1):50-57.
APA LI, F,&REN, HS.(1989).THE AUTOMORPHISMS OF TWO-DIMENSIONAL LINEAR-GROUPS OVER COMMUTATIVE RINGS.CHINESE ANNALS OF MATHEMATICS SERIES B,10(1),50-57.
MLA LI, F,et al."THE AUTOMORPHISMS OF TWO-DIMENSIONAL LINEAR-GROUPS OVER COMMUTATIVE RINGS".CHINESE ANNALS OF MATHEMATICS SERIES B 10.1(1989):50-57.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, F]'s Articles
[REN, HS]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, F]'s Articles
[REN, HS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, F]'s Articles
[REN, HS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.